# SDR SIMA200309609

- Difficulty date: March 28, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING A MBV INSPECTION, GALLEY FORWARD DIAMOND GUSSET CORRODED.  INSTALLED NEW DIAMOND GUSSET IN GALLERY AREA IAW EMB 140 SRM 51-40-02.  (M)
